Citations 0
Editor's Correspondence
June 23, 2003

Literature Reports of Angiotensin Receptor Antagonist–Induced Angioedema in Patients With a History of Angiotensin-Converting Enzyme Inhibitor–Induced Angioedema

Author Affiliations

Copyright 2003 American Medical Association. All Rights Reserved. Applicable FARS/DFARS Restrictions Apply to Government Use.2003

Arch Intern Med. 2003;163(12):1488. doi:10.1001/archinte.163.12.1488-a

It was with grave concern that I read a recent case report by Drs Gavras and Gavras in the January 27, 2003, issue of the ARCHIVES.1 Their report described no incidents of angioedema following the use of angiotensin receptor antagonists (ARBs) in 10 patients who had previously incurred angioedema secondary to the use of angiotensin-converting enzyme (ACE) inhibitors.1 Their case report omitted numerous findings from the literature, and as a result the authors' conclusion is dangerously misleading.

First Page Preview View Large
First page PDF preview
First page PDF preview